# SDR AWXA200601405

- Difficulty date: July 27, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6561777503
- Condition: Cracked
- Location: Bs 359
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND STRINGER SPLICE CHANNEL CRACKED BS 359 S14L.  MAINTENANCE REMOVED AND REPLACED STRINGER SPLICE CHANNEL AT BS 359 STR 14 LT IAW ER 03-5310-06206-HF3.
